Some E-cigarette Users Report Having Seizures


According to a statement from the FDA's commissioner Scott Gottlieb. Nicotine poisoning includes seizures, convulsions, shallow breathing, and weakness, there have been reports in scientific literature related to intentional or accidental ingestion of nicotine-containing e-liquids.


An FDA review of voluntary adverse event reports about e-cigarette products that have been submitted to the agency and to poison control centers identified 35 reported cases of seizure following use of e-cigarettes between 2010 and early 2019.


"While 35 cases may not seem like much compared to the total number of people using e-cigarettes, we are nonetheless concerned by these reported cases. We also recognize that not all of the cases may be reported. We believe these 35 cases warrant scientific investigation into whether there is, in fact, a connection. " said the agency in it's statement


When it comes down to seizures its reported just after a few puffs or up to one day after usage. There are many factors that might lead to seizures for example nicotine levels in the e-cigarettes, and some e-cigarettes will dispense a higher level of nicotine than others.


Noble Medical, Inc.

CALL US: 877-836-5713

19525 Janacek Court, Suite 104 Brookfield, WI 53045

©2020 NOBLE MEDICAL, INC. All Rights Reserved